(Fairly urgent!!) Stopping taking sertraline (think zoloft is the same). Side effects and help reducing them!?

Was taking 100mg of sertraline a day but my doctor is away and ive ran out. Ive not had any today and wasnt planning on getting any but I feel pretty bad. Dizzy, blurred vision, shaky. Are there any solutions (more short term that will help?) I know people will tell me to go get some more sertraline but I dont plan... show more Was taking 100mg of sertraline a day but my doctor is away and ive ran out. Ive not had any today and wasnt planning on getting any but I feel pretty bad. Dizzy, blurred vision, shaky. Are there any solutions (more short term that will help?) I know people will tell me to go get some more sertraline but I dont plan on doing that. Didnt realise stopping would have much of an affect as Ive not seen any benefits taking them. I was thinking a couple of painkillers might help? Any decent advice? Thanks in advance.
5 answers 5